The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary


Nov 28, 2010

Hello Doctor, How are you. I am an HIV patient. I am using 'TRUSTIVA' and 'atovostatin' and 'ezetimibe tablets in night. I am getting urine many times in night. I am obessy too. Would i go for blood sugar test as like normal people to identify the blood sugar level? If no could you tell suitalble test? Please suggest me the right test to find out my problem?

Response from Dr. Henry

Trustiva (Truvada in US) rarely precipitates diabetes. Checking urine for glucose, protein, and signs of infection and a fasting blood sample for glucose level would be recommended to evaluate why you are urinating more frequently at night. KH

hiv and 20 years
Please post this (multivitamins and antacids can interfere with ARV absportion)

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint